# SDR SWAA2022030123088

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 232AF AT STA 400 FRAYED FIBERGLASS STRANDS ON TOPSIDE (MARKED) / REPAIRED PNL 232AF FRAYED FIBERS ON TOPSIDE MARKED. NO DEMAN NOTED. IAW B737-700 SRM 53-00-50-2R-1 REV 66. SRM 53-00-50-2R-0 REV 66 (A59144) (A80188)
